MAUDE Adverse Event Report: RADIOMETER MEDICAL APS AQURE

RADIOMETER MEDICAL APS AQURE
Model Number 933-599
Medical Device Problem Codes Communication or Transmission Problem (2896); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, on (b)(6) 2025, the customer experienced incorrect value display in aqure.Sample type parameter "fibtem c" was sent as "---" (indicating an invalid or missing result) is displayed as an incorrect numerical value in the aqure web interface.No reports of death or serious injury.
 
Additional Manufacturer Narrative
Radiometer preliminary investigations have suggested that the customer should upgrade to an aqure/driver version where the issue is fixed.
 
Additional Manufacturer Narrative
The investigation has shown that the device did not malfunction.Therefore, this incident does not meet the criteria for a reportable mdr.

Brand Name
AQURE
Common Device Name
AQURE
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23616065
Report Number3002807968-2025-00137
Device Sequence Number15695426
Product Code OUG
UDI-Device Identifier05700699335999
UDI-Public(01)05700699335999
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number933-599
Device Catalogue Number933-599
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown